# SDR PCSA2017051801

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 85,761 hours, 31,246 cycles
- Engine: Ge CF680C2B6
- Engine time: 88,743 hours, 17,749 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 1347M32G08
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO LEFT OIL QUANTITY INDICATING ZERO, ALL OTHER INDICATIONS NORMAL. LEFT ENGINE OIL PRESSURE STEADY 28 PSI.
